# SDR DALA2023110909251

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,955 hours, 31,252 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0695 -DIV- TO MCO DUE TO GEAR DISAGREE EICAS MESSAGE. CORRECTIVE ACTION: REPLACED NOSE LANDING GEAR DOOR OPERATED GEAR SEQUENCE VALVE. JACKED AIRCRAFT AND SWUNG GEAR. ALL OPERATIONS AND INDICATION NORMAL. A/C RTS.
